# SDR GAIA9813

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114011
- Condition: Dented
- Location: Bs 211
- Part time: 50,014 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A TEMPORARY REPAIR AND DENT ON THE FUSELAGE SKIN JUST BELOW THE FORWARD ENTRANCE DOOR BETWEEN LONGRON 20L AND 18L AT FUSELAGE STATION 211.  THE DAMAGE WAS REPAIRED IAW KITTY HAWK EA D9-53-049.  (M)
